# SDR VTZA98277

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 814
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310338024
- Condition: Failed
- Location: Rt Nacelle
- Stage of operation: AP
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

FLT 6376 - CRW-IAD - DURING APPROACH, MADE AN SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS RT ENGINE FAILED ON SHORT FINAL.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RT ENGINE.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
